# SDR USAA920080918

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 59,368 hours, 26,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 329 - PHX - EEL - EMERGENCY LIGHT AT SEAT 13 INOP.  MAINTENANCE RECONNECTED LOOSE WIRES AND ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
